Homotopy perturbation method for nonlinear partial differential equations of fractional order

QSpace/Manakin Repository

Homotopy perturbation method for nonlinear partial differential equations of fractional order

Show simple item record


dc.contributor.author Momani, S.
dc.contributor.author Odibat, Z.
dc.date.accessioned 2010-01-11T06:34:45Z
dc.date.available 2010-01-11T06:34:45Z
dc.date.issued 2007-01-22
dc.identifier.citation Volume 365, Issue 5-6, 11 June 2007, Pages 345-350 en_US
dc.identifier.uri http://dx.doi.org/10.1016/j.physleta.2007.01.046
dc.identifier.uri http://hdl.handle.net/10576/10641
dc.description.abstract The aim of this Letter is to present an efficient and reliable treatment of the homotopy perturbation method (HPM) for nonlinear partial differential equations with fractional time derivative. The fractional derivative is described in the Caputo sense. The modified algorithm provides approximate solutions in the form of convergent series with easily computable components. The obtained results are in good agreement with the existing ones in open literature and it is shown that the technique introduced here is robust, efficient and easy to implement en_US
dc.language.iso en en_US
dc.subject Caputo fractional derivative en_US
dc.subject Fractional differential equation en_US
dc.subject Homotopy perturbation method en_US
dc.subject Numerical solution en_US
dc.title Homotopy perturbation method for nonlinear partial differential equations of fractional order en_US
dc.type Article en_US

Files in this item

Files Size Format View
Homotopy pertur ... s of fractional order .pdf 152.1Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record

Search QSpace


Advanced Search

Browse

My Account